A couple of days ago, I started taking prozac, I'm feeling awful, is this normal? when side effects will start to go away?
Yes, the feeling will go away. Some people get a high. This is almost like a breaking in time in the first 14 days. Some say 21 days. I personally had a high and felt like I was floating. This was back in the mid 90's and I would not trade my Prozac for anything. I wish you the best. Just give it a try, and keep in mind everybody is different you can do it.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 4 answers
Posted 25 Jan 2011 • 1 answer
Posted 31 Dec 2012 • 4 answers
Posted 3 Feb 2013 • 5 answers
Hello, since I was 30 years old I have been using Prozac. Totally my feeling is good and I am living
Posted 21 Aug 2014 • 2 answers